Fuzzy Version of Secant Method to Solve Fuzzy Non-Linear Equations

Authors

  • Goutam Kumar Saha Department of Mathematics, Jagannath University, Dhaka
  • Shapla Shirin Department of Mathematics, University of Dhaka, Dhaka

DOI:

https://doi.org/10.3329/ganit.v35i0.28576

Keywords:

Fuzzy version of Secant method, Fuzzy non-linear equation (FNLE), Linear fuzzy real number (LFRN)

Abstract

In this paper fuzzy version of secant method has been introduced to obtain approximate solutions of a fuzzy non-linear equation. Graphical representations of the approximate solutions have also been shown. The idea of converging to the root to the desired degree of accuracy, which is the optimum solution, of a fuzzy non-linear equation has been focused.

GANIT J. Bangladesh Math. Soc.Vol. 35 (2015) 127-134

Downloads

Download data is not yet available.
Abstract
1194
PDF
571

Author Biography

Goutam Kumar Saha, Department of Mathematics, Jagannath University, Dhaka



Downloads

Published

2016-06-28

How to Cite

Saha, G. K., & Shirin, S. (2016). Fuzzy Version of Secant Method to Solve Fuzzy Non-Linear Equations. GANIT: Journal of Bangladesh Mathematical Society, 35, 127–134. https://doi.org/10.3329/ganit.v35i0.28576

Issue

Section

Articles